# SDR 2001F00171

- Difficulty date: July 29, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N68142
- Make and model: Airbus A300 B4-203
- Aircraft serial: 142
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SAL - AT THE BEGINNING OF TAKEOFF ROLL OF FLT TA808, THE AIRCRAFT SLIPPED AND THE NOSE LANDING GEAR WHEELS WENT INTO THE GRASS RUNWAY.  THE AIRCRAFT RETURNED TO THE CARGO AREA FOR MAINTENANCE WITHOUT OTHER INCIDENT.  INSPECTION WAS PERFORMED PER AIRCRAFT MM 05-51-24.  PHASE ONE WITH THE FOLLOWING RESULTS, NOSE WHEEL NR 2 WAS FOUND DEFLATED, BOTH WHEELS NR 1 AND NR 2 WERE REPLACED PER MM 12-37-32.  ALSO, MAIN LANDING WHEEL NR 3 WAS FOUND WITH A CUT OUT OF LIMITS AND WAS REPLACED PER MM 12-37-32.  NO OTHER DAMAGE WAS FOUND.  THE AIRCRAFT STEERING WAS OPERATIONAL TESTED PER AIRCRAFT MM 32-51-00.  NO ABNORMAL OPERATION WAS NOTED.  (M)
